MAUDE Adverse Event Report: LIVANOVA CANADA CORP. SOLO SMART AORTIC HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. SOLO SMART AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number ART23SMT
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Insufficiency (1715)
Date of Event 09/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified on (b)(4) 2016 of the following: a solo smart size 23mm was implanted in the patient and in the intra-operative tee, a mild ai was detected.The solo smart valve was explanted.
 
Additional Manufacturer Narrative
The explanted valve was not returned for analysis.The complete manufacturing and material records for the solo smart heart valve, model icv1248, s/n (b)(4), were pulled and reviewed by quality control at livanova (b)(4) corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a (model icv1248) solo smart heart valve at the time of manufacture and release.

Brand Name
SOLO SMART AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key6094151
Report Number3004478276-2016-00144
Device Sequence Number736761
Product Code LWR
UDI-Device Identifier00896208000474
UDI-Public(01)00896208000474(240)ICV1248(17)200314
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2020
Device Model NumberART23SMT
Device Catalogue NumberICV1248
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2016
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR